There has been mention of swelling but are there any effects that include weight fluctuations. I am in regular activity and have a healthy diet but have been gaining weight???
On the contrary weight loss is perhaps one of the side effects of taking Cymbalta. Cymbalta is a prescription medication used to treat depression, diabetic neuropathy pain, and generalized anxiety disorder. There are a number of possible side effects of Cymbalta, and weight loss appears to be one of them.
Clinical studies of Cymbalta have shown that up to 11% of people taking Cymbalta reported a loss of appetite, and up to 2% of people reported weight loss. On average, people lost about one to three pounds while taking Cymbalta. However, it is possible for people to lose large amounts of weight while taking Cymbalta. Although weight loss may be a desirable side effect for some people, too much weight loss can be a problem.
It is not entirely clear why Cymbalta can cause weight loss. Cymbalta can often cause loss of appetite, nausea, and diarrhea, which may contribute to weight loss. Often, these side effects go away with time. Also, because weight gain can be a symptom of depression, treating the depression can lead to weight loss.
Maybe it would be best that you spoke t your doc/pharmacist who prescribed the med, he/she may change the dose or alter the med, take care, stay well!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does cause weight gain, and water retain, I all ready have these problem and I am on a diet pill to?
Posted 17 Aug 2010 • 2 answers
Posted 4 Dec 2010 • 1 answer
If you are active and try to balance exercise and diet, would that matter in preventing weight gain?
Posted 4 Oct 2011 • 2 answers
Posted 3 Oct 2012 • 3 answers
My son is freaking out saying Humira will make me gain weight. I was on it years ago and felt I lost
Posted 1 Aug 2016 • 0 answers